All Journal Entries Journals

Copaxone Reaction Part 2

Mar 13, 2009 - 0 comments
Tags:

reactions

,

copaxone

,

Headache

,

Fever

,

multiple sclerosis tracker



So today I did my injection at 11 AM after my shower as normal with the typical non reaction at the site and went on about my day. At 2 PM I felt a bit groggy and the headache started up again so I closed my eyes for a nap. 3 PM I woke up shaking and freezing cold in 73 degree house. Temperature up to 102 again. Drat. Took an advil and bundled up in my bed to wait it out. Again 15 hours later I am fine. No more "flu".

Obviously this is NOT a flu but a bad reaction to the Copaxone. Called Shared Solutions who quoted me the trials statistics that fever etc occured no more than a placebo and they said to call the Doctor.So I did.

Neuros office said this was a reaction they see quite often! They gave me instructions to take an antihistamine (atarax as I am allergic to benedryl)  and 2 Tylenol an hour before the shot and 2 Tylenol afterward and see what happens. If I have another flu like reaction, the heck with copaxone, I say. I hope I am not asleep an hour after the antihistamine. :)

Multiple Sclerosis Tracker
Post a Comment